Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on the essential selfadjointness of classical constants of motion
HTML articles powered by AMS MathViewer

by Bent Ørsted PDF
Proc. Amer. Math. Soc. 60 (1976), 185-186 Request permission

Abstract:

It is shown how the results by Chernoff [1] and also Rauch and Taylor [2] on the essential selfadjointness of powers of generators of hyperbolic mixed problems can be combined with results by Poulsen [3] to give essential selfadjointness of symmetric operators commuting with the hyperbolic problem, as specified below.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35L35, 22E30, 58F05
  • Retrieve articles in all journals with MSC: 35L35, 22E30, 58F05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 185-186
  • MSC: Primary 35L35; Secondary 22E30, 58F05
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0457945-2
  • MathSciNet review: 0457945